Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Correction to “Spaces of Riemann surfaces as bounded domains”


Author: Lipman Bers
Journal: Bull. Amer. Math. Soc. 67 (1961), 465-466
DOI: https://doi.org/10.1090/S0002-9904-1961-10637-X
Original Article: Bull. Amer. Math. Soc., Volume 66, Number 2 (1960), 98--103
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1961-10637-X

American Mathematical Society